# SDR 2017FA0000220

- Difficulty date: January 23, 2017
- Submitted: May 26, 2017
- Operation: General aviation
- Aircraft: N767KS
- Make and model: Boeing 767-24QER
- Aircraft serial: 28270
- Aircraft time: 11,033 hours, 2,746 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Generator
- Part number: 727810C
- Part serial: 0996
- Condition: Unserviceable
- Location: Apu
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PLASTIC MATERIAL DISCOVERED IN THE GENERATOR OIL FILTER AS REFERENCED IN THE ORIGINAL REPORT WAS DETERMINED TO BE PLASTIC BLANKING CAPS INSTALLED ON THE APU GENERATOR GENERATOR SUPPLY / RETURN PORTS  WHICH WERE NOT REMOVED DURING INSTALLATION OF A GENERATOR ON TO THE APU. THE PLASTIC BLANKING CAP MATERIAL ACCUMULATED IN THE GENERATOR OIL FILTER TO THE POINT WHERE IT ACTUATED THE DIFFERENTIAL PRESSURE SWITCH FOR THE GENERATOR OIL FILTER.  THE INSTALLATION OF THE GENERATOR ON TO THE APU WAS ACCOMPLISHED DURING A NIGHT SHIFT. THE MECHANICS INVOLVED HAD WORKED FOR AN EXTENDED NUMBER OF HOURS BEYOND THEIR NORMAL SHIFT. TO PREVENT REOCCURRENCE A TECHNICAL CIRCULAR HAS BEEN ISSUED TO STAFF DETAILING THE OCCURRENCE. A MAINTENANCE DATA FEEDBACK REPORT HAS BEEN SUBMITTED TO BOEING REQUESTING REVISION TO AMM 24-21-01 CAUTION NOTE: TO INCLUDE AN INSPECTION TO ENSURE THE GENERATOR OIL-IN AND OIL-OUT PORTS ON THE APU FLANGE ARE CLEAR OF OBSTRUCTION. THE ORGANISATIONS ENTERPRISE RESOURCE PLANNING ELECTRONIC SYSTEM HAS BEEN CONFIGURED TO EMAIL INDIVIDUALS, THEIR SUPERVISORS AND MANAGEMENT WHEN THEY HAVE WORKED GREATER THAN A DEFINED NUMBER OF CONSECUTIVE DAYS OR HOURS. A FATIGUE RISK MANAGEMENT DOCUMENT FOR THE ORGANISATION HAS BEEN DRAFTED AND IS IN USE. ADDITIONAL STAFF ARE BEING RECRUITED TO FACILITATE GREATER WORK CREW INTEGRITY AND CONTINUITY OF PERSONNEL ASSIGNED TO PROJECTS.
